# SDR CA010103005

- Difficulty date: December 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Amrgen AA1B
- Aircraft time: 1,452 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 1023173
- Condition: Broken
- Location: Pilot Seat
- Part time: 1,480 hours
- Component: Pilot Seat, Grumav, 16102304503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PILOT SEAT TILLED TO LEFT. FOUND FORWARD OUTBOARD ATTACH FLANGE BROKE AWAY FROM THE BRACKET.NEW BRACKET INSTALLED.
